On Jensen's inequality involving averages of convex functions

Jakšetić, Julije and Roqia, Ghulam and Pečarić, Josip (2012) On Jensen's inequality involving averages of convex functions. = On Jensen's inequality involving averages of convex functions. Sarajevo Journal of Mathematics,, 8 (20). pp. 53-68. ISSN 1840-0655. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Full text not available from this repository.
Official URL: https://bib.irb.hr/prikazi-rad?&rad=629530


Using Wulbert result from [18] we deduce a method for constructing exponentially convex functions. To this date there is no known operative criteria for recognizing exponentially convex functions, so our method is of a special interest since there is a lack of examples of this class of functions. Constructed exponentially convex functions are then used for the construction of two and three parameters Cauchy means, that have the very nice property: they have the monotonicity property in their defining parameters. Particularly, we generalize recent results on Cauchy means from [2] and [4].

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Jensen’s inequality, log-convex function, exponential convexity
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 12:55
Last Modified: 23 May 2017 07:06
URI: http://repozitorij.fsb.hr/id/eprint/6946

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata